# SDR AALA2020042749012

- Difficulty date: April 1, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 18,997 hours, 7,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT WALL SUPPORT RAIL AT BS 500I AND BL 50. REPLACED RAIL PER SRM 51-40-02.
